# SDR SWAA2022121679462

- Difficulty date: December 7, 2022
- Submitted: December 16, 2022
- Operation: Air carrier
- Aircraft: N226WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32494
- Aircraft time: 57,452 hours, 34,381 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Md Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN FLOORBOARD 231XF HAD COMPOSITE PULLED FIBERS ON UPPER SIDE OF PANEL.  REPAIRED THE DAMAGE TO THE UPPER SURFACE OF FLOORBOARD IAW SRM 53-00-50-2R-0, REPAIR GENERAL, AND SRM 53-00-50-2R-1, REPAIR 1.
